MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL HEAD EXPANDED, 53MM (BETA); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL HEAD EXPANDED, 53MM (BETA); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 310-03-53
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fistula (1862); Joint Dislocation (2374); Subluxation (4525); Joint Laxity (4526)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-10-45 - equinoxe replicator plate 4.5mm o/s: a188948; 300-20-02 - equinox square torque define screw drive kit: a090781, 321-20-00 - equinoxe reverse shoulder drill kit: a181278.(h3) pending evaluation.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 64-year-old male patient had a left tsa on (b)(6) 2022.The patient presented with a instability / subluxation on (b)(6) 2023.Shoulder continued to subluxate post-operatively, especially at night.Patient also developed a fistula and a draining sinus.This event is related to (b)(4).The outcome of this event is considered resolved on (b)(6) 2023 by the action of revision.The case report form indicates that this event is possibly related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the reported revision due to subluxation and instability cannot be conclusively determined; however, it may be due to soft tissue imbalance, rotator cuff failure, patient anatomy, implant positioning, and/or implant selection.Subluxation and instability are known risks, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL HEAD EXPANDED, 53MM (BETA)
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19009221
Report Number1038671-2024-00693
Device Sequence Number20943708
Product Code HSD
UDI-Device Identifier10885862083999
UDI-Public10885862083999
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number310-03-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date03/30/2024
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age64 YR
Patient SexMale
Patient Weight116 KG
Patient EthnicityNon Hispanic
Patient RaceWhite